About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 139530, 6 pages
http://dx.doi.org/10.1155/2013/139530
Research Article

A Spectral Deferred Correction Method for Fractional Differential Equations

1College of Mathematics, Qingdao University, Qingdao 266071, China
2National Laboratory for Scientific Computing, MCTI, Avenida Getulio Vargas 333, 25651-075 Petropolis, RJ, Brazil

Received 31 May 2013; Revised 7 August 2013; Accepted 19 September 2013

Academic Editor: Dumitru Baleanu

Copyright © 2013 Jia Xin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. B. Oldham and J. Spanier, The Fractional Calculus, Academic Press, New York, NY, USA, 1974. View at MathSciNet
  2. D. Baleanu, K. Diethelm, E. Scalas, and J. J. Trujillo, racrional Calculus Models and Numerical Methods, World Scientific, Singapore, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  3. K. S. Miller and B. Ross, An Introduction to the Fractional Calculus and Fractional Differential Equations, Wiley, New York, NY, USA, 1993. View at MathSciNet
  4. S. G. Samko, A. A. Kilbas, and O. I. Marichev, The Fractional Integrals and Derivatives: Theory and Applications, Gordon and Breach, Amsterdam, The Netherlands, 1993. View at MathSciNet
  5. I. Podlubny, Fractional Differential Equations: An Introduction to Fractional Derivatives, Fractional Differential Equations, to Methods of Their Solution and Some of Their Applications, Academic Press, San Diego, Calif, USA, 1999. View at MathSciNet
  6. K. Diethelm, The Analysis of Fractional Differential Equations, Springer, Berlin, Germany, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  7. R. L. Bagley and R. A. Calico, “Fractional order state equations for the control of viscoelastically damped structures,” Journal of Guidance, Control, and Dynamics, vol. 14, no. 2, pp. 304–311, 1991. View at Scopus
  8. J. Bai and X. C. Feng, “Fractional-order anisotropic diffusion for image denoising,” IEEE Transactions on Image Processing, vol. 16, no. 10, pp. 2492–2502, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  9. V. E. Tarasov, “Fractional vector calculus and fractional Maxwell's equations,” Annals of Physics, vol. 323, no. 11, pp. 2756–2778, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  10. D. A. Benson, S. W. Wheatcraft, and M. M. Meerschaert, “Application of a fractional advection-dispersion equation,” Water Resources Research, vol. 36, no. 6, pp. 1403–1412, 2000. View at Publisher · View at Google Scholar · View at Scopus
  11. R. Metzler and J. Klafter, “The random walk's guide to anomalous diffusion: a fractional dynamics approach,” Physics Reports, vol. 339, no. 1, pp. 1–77, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  12. B. Baeumer, M. M. Meerschaert, D. A. Benson, and S. W. Wheatcraft, “Subordinated advection-dispersion equation for contaminant transport,” Water Resources Research, vol. 37, no. 6, pp. 1543–1550, 2001. View at Publisher · View at Google Scholar · View at Scopus
  13. R. Schumer, D. A. Benson, M. M. Meerschaert, and B. Baeumer, “Multiscaling fractional advection-dispersion equations and their solutions,” Water Resources Research, vol. 39, no. 1, pp. 1022–1032, 2003. View at Scopus
  14. S. B. Yuste and L. Acedo, “Some exact results for the trapping of subdiffusive particles in one dimension,” Physica A, vol. 336, no. 3-4, pp. 334–346, 2004. View at Publisher · View at Google Scholar · View at Scopus
  15. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, Elsevier, Amsterdam, The Netherlands, 2006. View at MathSciNet
  16. I. Podlubny, “Matrix approach to discrete fractional calculus,” Fractional Calculus & Applied Analysis, vol. 3, no. 4, pp. 359–386, 2000. View at MathSciNet
  17. K. Diethelm, N. J. Ford, and A. D. Freed, “A predictor-corrector approach for the numerical solution of fractional differential equations,” Nonlinear Dynamics, vol. 29, no. 1–4, pp. 3–22, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  18. K. Diethelm, N. J. Ford, and A. D. Freed, “Detailed error analysis for a fractional Adams method,” Numerical Algorithms, vol. 36, no. 1, pp. 31–52, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  19. R. Lin and F. Liu, “Fractional high order methods for the nonlinear fractional ordinary differential equation,” Nonlinear Analysis: Theory, Methods & Applications, vol. 66, no. 4, pp. 856–869, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  20. Ch. Lubich, “Discretized fractional calculus,” SIAM Journal on Mathematical Analysis, vol. 17, no. 3, pp. 704–719, 1986. View at Publisher · View at Google Scholar · View at MathSciNet
  21. P. Kumar and O. P. Agrawal, “An approximate method for numerical solution of fractional differential equations,” Signal Processing, vol. 86, no. 10, pp. 2602–2610, 2006. View at Publisher · View at Google Scholar · View at Scopus
  22. J. F. Huang, Y. F. Tang, and L. Vázquez, “Convergence analysis of a block-by-block method for fractional differential equations,” Numerical Mathematics: Theory, Methods and Applications, vol. 5, no. 2, pp. 229–241, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  23. Y. L. Li, “Solving a nonlinear fractional differential equation using Chebyshev wavelets,” Communications in Nonlinear Science and Numerical Simulation, vol. 15, no. 9, pp. 2284–2292, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  24. R. Scherer, S. L. Kalla, Y. F. Tang, and J. F. Huang, “The Grünwald-Letnikov method for fractional differential equations,” Computers & Mathematics with Applications, vol. 62, no. 3, pp. 902–917, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  25. Y. Ben Nakhi and S. L. Kalla, “Some boundary value problems of temperature fields in oil strata,” Applied Mathematics and Computation, vol. 146, no. 1, pp. 105–119, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  26. V. J. Ervin, N. Heuer, and J. P. Roop, “Numerical approximation of a time dependent, nonlinear, space-fractional diffusion equation,” SIAM Journal on Numerical Analysis, vol. 45, no. 2, pp. 572–591, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  27. F. Liu, P. Zhuang, and K. Burrage, “Numerical methods and analysis for a class of fractional advection-dispersion models,” Computers & Mathematics with Applications, vol. 64, no. 10, pp. 2990–3007, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  28. C. Tadjeran, M. M. Meerschaert, and H. P. Scheffler, “A second-order accurate numerical approximation for the fractional diffusion equation,” Journal of Computational Physics, vol. 213, no. 1, pp. 205–213, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  29. T. S. Basu and H. Wang, “A fast second-order finite difference method for space-fractional diffusion equations,” International Journal of Numerical Analysis and Modeling, vol. 9, no. 3, pp. 658–666, 2012. View at MathSciNet
  30. S. B. Yuste and J. Quintana-Murillo, “A finite difference method with non-uniform timesteps for fractional diffusion equations,” Computer Physics Communications, vol. 183, no. 12, pp. 2594–2600, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  31. A. Dutt, L. Greengard, and V. Rokhlin, “Spectral deferred correction methods for ordinary differential equations,” BIT Numerical Mathematics, vol. 40, no. 2, pp. 241–266, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  32. J. Huang, J. Jia, and M. Minion, “Accelerating the convergence of spectral deferred correction methods,” Journal of Computational Physics, vol. 214, no. 2, pp. 633–656, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  33. K. Diethelm and N. J. Ford, “Analysis of fractional differential equations,” Journal of Mathematical Analysis and Applications, vol. 265, no. 2, pp. 229–248, 2002. View at Publisher · View at Google Scholar · View at MathSciNet